It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: side effects of Evista

Re: side effects of Evista

[ Back to Messages ]

Message

Posted by Marilyn on August 13, 2000 at 09:13:49:

In Reply to: Re: side effects of Evista posted by Kerri on August 10, 2000 at 20:46:38:

:
I have just been diagnosed with osteopenia and I am sure my physician will want to put me
on Evista or Fosamax; I will not take either one of these meds and plan to take Ipriflavones (a
derivative of Soy) which has been shown to help build bone. In any event one of the KNOWN
SIDE EFFECTS OF EVISTA ARE BLOOD CLOTS WHICH IS WHY I WILL NOT TAKE
THIS DRUG-- It is a shame that some of the drugs used to treat ilnesses are worse than
the disease they are supposed to treat. The medical literature is very clear with regards
to Evista regarding the fact that blood clots can form as a direct result of Evista. These
clots can go to the lung and cause pulmonary embolus;


Follow Ups




All times are GMT -7. The time now is 12:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!